# SDR JJBA20230309010

- Difficulty date: February 24, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (14X) ON LH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. CRACKS SUSPECTED ON LH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. AFTER NDT INSPECTION, 4 CRACKS FOUND. INSTALLED REPAIR DOUBLER AT FR 78 AND BTW STR 5L-7L.
